Kim, Jang Soo and Seo, Seunghyun and Shin, Heesung - Minimal transitive factorizations of a permutation of type (p,q)

dmtcs:3073 - Discrete Mathematics & Theoretical Computer Science, January 1, 2012, DMTCS Proceedings vol. AR, 24th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2012)
Minimal transitive factorizations of a permutation of type (p,q)

Authors: Kim, Jang Soo and Seo, Seunghyun and Shin, Heesung

We give a combinatorial proof of Goulden and Jackson's formula for the number of minimal transitive factorizations of a permutation when the permutation has two cycles. We use the recent result of Goulden, Nica, and Oancea on the number of maximal chains of annular noncrossing partitions of type B.


Volume: DMTCS Proceedings vol. AR, 24th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2012)
Section: Proceedings
Published on: January 1, 2012
Submitted on: January 31, 2017
Keywords: minimal transitive factorizations, annular noncrossing partitions, bijective proof,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Consultation statistics

This page has been seen 58 times.
This article's PDF has been downloaded 256 times.